# SDR 9513871221

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE RIGHT WING STRINGER 41 AT XORS 358.  REPAIRED STRINGER (P/N ARB 2541-2), PER EA 12-99032.
